ON THE F-CONTRACTION PROPERTIES OF MULTIVALUED INTEGRAL TYPE TRANSFORMATIONS


Sekman D., KARAKAYA V.

METHODS OF FUNCTIONAL ANALYSIS AND TOPOLOGY, vol.25, no.3, pp.282-288, 2019 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 3
  • Publication Date: 2019
  • Journal Name: METHODS OF FUNCTIONAL ANALYSIS AND TOPOLOGY
  • Journal Indexes: Emerging Sources Citation Index, Scopus
  • Page Numbers: pp.282-288
  • Keywords: F-contraction, multivalued mapping, Hausdorff metric

Abstract

The main purpose of this work is to extend the properties of multivalued transformations to the integral type transformations and to obtain the existence of fixed points under F-contraction. In addition, the results of this study were evaluated with some interesting example.